# SDR HNAA0100057

- Difficulty date: August 14, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 34,184 hours, 38,319 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Angle
- Part number: 85300016113
- Condition: Cracked
- Part time: 34,184 hours, 38,319 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FRONT SPAR TO FUSELAGE L/H CLOSING ANGLE CRACKED. REPLACED CLOSING ANGLE.
